# SDR IXXA20250212006

- Difficulty date: February 7, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 85,011 hours, 15,356 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WINDOW NOT CLOSING PROPERLY. FIRST OFFICER'S WINDOW OPERATIONAL CHECK IAW ISRAEL AEROSPACE INDUSTRIES SUPPLEMENTAL MAINTENANCE MANUAL 56-11-02 SATISFACTORY.
